Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 56, NWS Austin/San Antonio, TX

July 5, 2025Burnet County, Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 5, 2025, 4:59 AM CDT for Burnet County, Travis County, Williamson County, Texas. It was in force for 14 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2025, 4:59 AM CDT (09:59 UTC)
Expired
Jul 5, 2025, 7:00 PM CDT
In force
14 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

Counties Burnet County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 82 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:02 AM CDTFLASH FLOOD9 Nne Burnet, TXInundated homes on RM 2340 near Allen Branch Creek.
Jul 5, 5:04 AM CDTFLASH FLOODBertram, TXFlooded and impassable road on FM 243 and Fm 1174.
Jul 5, 6:55 AM CDTFLASH FLOOD3 E Marble Falls, TXRV Park along Hamilton Creek has at least four feet water of water inundation and vehicles floating. Residents stranded.
Jul 5, 8:28 AM CDTFLASH FLOOD1 S Liberty Hill, TXLHPD On duty law enforcement reported that County road 279 is underwater and Bridge is impassable by several feet. Flood waters are up 15 to 20 ft high.
Jul 5, 9:57 AM CDTFLASH FLOOD1 Nw Liberty Hill, TXLaw Enforcement reports several large sheds/storage buildings moved off of property and sitting along the edge of Highway 29.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

299 
WGUS54 KEWX 050959
FFWEWX
TXC053-453-491-051500-
/O.NEW.KEWX.FF.W.0056.250705T0959Z-250705T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
459 AM CDT Sat Jul 5 2025

...FLASH FLOOD EMERGENCY FOR MUCH OF BURNET COUNTY AND WESTERN PARTS 
OF WILLIAMSON AND TRAVIS COUNTY...

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Burnet County in south central Texas...
  Northwestern Travis County in south central Texas...
  Northwestern Williamson County in south central Texas...

* Until 1000 AM CDT.

* At 459 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 5 and 10 inches of rain 
  have fallen. The expected rainfall rate is 3 to 6 inches in 1 
  hour. Additional rainfall amounts of 2 to 5 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  This is a FLASH FLOOD EMERGENCY for Much of Burnet County and 
  western Parts of Williamson and Travis County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Leander, 
  Lago Vista, Granite Shoals, Horseshoe Bay, Meadowlakes, Liberty 
  Hill, Buchanan Lake Village, Highland Haven, Shady Grove, Oatmeal, 
  Joppa, Lake Victor, Sunnylane, Watson and Mahomet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3053 9813 3056 9819 3057 9841 3067 9844
      3068 9840 3070 9841 3074 9837 3076 9843
      3083 9838 3088 9846 3094 9841 3096 9845
      3103 9844 3103 9791 3075 9781 3052 9792
      3043 9805 3047 9810 3050 9809 3048 9813

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...3-6 INCHES IN 1 HOUR

$$

MO
5 follow-up statements
597 
WGUS54 KEWX 051348
FFWEWX
TXC053-453-491-051700-
/O.EXT.KEWX.FF.W.0056.000000T0000Z-250705T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
848 AM CDT Sat Jul 5 2025

...FLASH FLOOD EMERGENCY FOR MUCH OF BURNET COUNTY AND WESTERN PARTS 
OF WILLIAMSON AND TRAVIS COUNTY...

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Burnet County in south central Texas...
  Northwestern Travis County in south central Texas...
  Northwestern Williamson County in south central Texas...

* Until noon CDT.

* At 848 AM CDT, Automated rain gauges and area Cocorahs reported 
  between 6 and 14 inches of rain have fallen. Additional rainfall 
  amounts up to 1 inch are possible in the warned area. Flash 
  flooding is already occurring.

  This is a FLASH FLOOD EMERGENCY for Much of Burnet County and 
  western Parts of Williamson and Travis County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Leander, 
  Lago Vista, Granite Shoals, Horseshoe Bay, Meadowlakes, Liberty 
  Hill, Buchanan Lake Village, Highland Haven, Shady Grove, Oatmeal, 
  Joppa, Lake Victor, Sunnylane, Watson and Mahomet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3053 9813 3056 9819 3057 9841 3067 9844
      3068 9840 3070 9841 3074 9837 3076 9843
      3083 9838 3088 9846 3094 9841 3096 9845
      3103 9844 3103 9791 3075 9781 3052 9792
      3043 9805 3047 9810 3050 9809 3048 9813

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MM
820 
WGUS54 KEWX 051631
FFWEWX
TXC053-453-491-051900-
/O.EXT.KEWX.FF.W.0056.000000T0000Z-250705T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1131 AM CDT Sat Jul 5 2025

...FLASH FLOOD EMERGENCY FOR MUCH OF BURNET COUNTY AND WESTERN PARTS 
OF WILLIAMSON AND TRAVIS COUNTY...

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Burnet County in south central Texas...
  Northwestern Travis County in south central Texas...
  Northwestern Williamson County in south central Texas...

* Until 200 PM CDT.

* At 1131 AM CDT, Automated rain gauges and area Cocorahs reported 
  between 6 and 14 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is already occurring.

  This is a FLASH FLOOD EMERGENCY for Much of Burnet County and 
  western Parts of Williamson and Travis County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Leander, 
  Lago Vista, Granite Shoals, Horseshoe Bay, Meadowlakes, Liberty 
  Hill, Buchanan Lake Village, Highland Haven, Shady Grove, Oatmeal, 
  Joppa, Lake Victor, Sunnylane, Watson and Mahomet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3053 9813 3056 9819 3057 9841 3067 9844
      3068 9840 3070 9841 3074 9837 3076 9843
      3083 9838 3088 9846 3094 9841 3096 9845
      3103 9844 3103 9791 3075 9781 3052 9792
      3043 9805 3047 9810 3050 9809 3048 9813

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MM
840 
WGUS54 KEWX 051814
FFWEWX
TXC053-453-491-052100-
/O.EXT.KEWX.FF.W.0056.000000T0000Z-250705T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
114 PM CDT Sat Jul 5 2025

...FLASH FLOOD EMERGENCY FOR MUCH OF BURNET COUNTY AND WESTERN PARTS 
OF WILLIAMSON AND TRAVIS COUNTY...

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Burnet County in south central Texas...
  Northwestern Travis County in south central Texas...
  Northwestern Williamson County in south central Texas...

* Until 400 PM CDT.

* At 114 PM CDT, Automated rain gauges and area Cocorahs reported 
  between 6 and 14 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the south and eastern 
  parts of the warned area. Flash flooding is already occurring.

  This is a FLASH FLOOD EMERGENCY for Much of Burnet County and 
  western Parts of Williamson and Travis County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Leander, 
  Lago Vista, Granite Shoals, Horseshoe Bay, Meadowlakes, Liberty 
  Hill, Buchanan Lake Village, Highland Haven, Shady Grove, Oatmeal, 
  Joppa, Lake Victor, Sunnylane, Watson and Mahomet.

Reports of numerous road closures and closed low water crossings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3053 9813 3056 9819 3057 9841 3067 9844
      3068 9840 3070 9841 3074 9837 3076 9843
      3083 9838 3088 9846 3094 9841 3096 9845
      3103 9844 3103 9791 3075 9781 3052 9792
      3043 9805 3047 9810 3050 9809 3048 9813

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MM
084 
WGUS54 KEWX 052031
FFWEWX
TXC053-453-491-060000-
/O.EXT.KEWX.FF.W.0056.000000T0000Z-250706T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
331 PM CDT Sat Jul 5 2025

...FLASH FLOOD EMERGENCY FOR SOUTHERN BURNET COUNTY AND WESTERN 
PARTS OF WILLIAMSON AND TRAVIS COUNTY...

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Southwestern Burnet County in south central Texas...
  Northwestern Travis County in south central Texas...
  West Central Williamson County in south central Texas...

* Until 700 PM CDT.

* At 331 PM CDT, Emergency management reported thunderstorms 
  producing heavy rain across the warned area. Between 7 and 15 
  inches of rain have fallen. Additional rainfall amounts up to 1 
  inch are possible in the warned area. Flash flooding is already 
  occurring.

  This is a FLASH FLOOD EMERGENCY for Southern Burnet County and 
  western Parts of Williamson and Travis County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Burnet, Marble Falls, Kingsland, Bertram, Leander, Lago Vista, 
  Granite Shoals, Horseshoe Bay, Meadowlakes, Liberty Hill, Highland 
  Haven, Smithwick, Oatmeal, Longhorn Cavern State Park, Inks Lake 
  State Park and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Flooding is occurring. It is important to know where you are 
relative to streams, rivers, or creeks which can become killers in 
heavy rains. Campers and hikers should avoid streams or creeks.

&&

LAT...LON 3057 9841 3059 9841 3060 9840 3063 9842
      3064 9842 3067 9844 3068 9840 3070 9841
      3074 9837 3075 9813 3072 9795 3063 9790
      3052 9792 3043 9805 3047 9810 3050 9809
      3048 9813 3053 9813 3056 9819 3057 9837

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MM
923 
WGUS74 KEWX 060002 RRA
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
702 PM CDT Sat Jul 5 2025

TXC491-060012-
/O.EXP.KEWX.FF.W.0056.000000T0000Z-250706T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson TX-
702 PM CDT Sat Jul 5 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN BURNET, 
NORTHWESTERN TRAVIS AND WEST CENTRAL WILLIAMSON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM CDT for a portion of 
south central Texas.

&&

LAT...LON 3057 9841 3059 9841 3060 9840 3063 9842
      3064 9842 3067 9844 3068 9840 3070 9841
      3074 9837 3075 9813 3072 9795 3063 9790
      3052 9792 3043 9805 3047 9810 3050 9809
      3048 9813 3053 9813 3056 9819 3057 9837

$$

BF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 1:10 AM CDT, 3 hours 49 minutes earlier. Its key messages:

  • Threat of Flash Flooding from slow moving and repeat heavy rains today. A Flood Watch has been issued for the Hill Country and I-35 corridor through 7 PM CDT.
  • Continued unseasonably wet and "cool" for the Independence Day weekend into Monday.
  • Turning seasonably drier and warmer this coming week.
Area forecast discussion, Jul 5, 1:10 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
110 AM CDT Sat Jul 5 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...

- Threat of Flash Flooding from slow moving and repeat heavy rains
today. A Flood Watch has been issued for the Hill Country and I-35
corridor through 7 PM CDT.

- Continued unseasonably wet and "cool" for the Independence Day
weekend into Monday.

- Turning seasonably drier and warmer this coming week.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 110 AM CDT Sat Jul 5 2025

A mid level MCV and unseasonably moist airmass (05/00Z soundings
showed 2.1 inch PWs at Del Rio and Corpus Christi which are in the
90 percentile plus) remain in place over our area. This feature and
moist airmass linger over our area through this weekend. Forcing by
this feature along with heating will generate rounds of showers and
isolated thunderstorms. Storm motion vectors show slow moving and
repeat activity to enhance efficient warm rain processes. As a
result, locally heavy rains with amounts of generally 2 to 4 inches
are expected with isolated amounts up to 10 inches possible. These
amounts will aggravate ongoing flooding and likely create new
flooding as soils are saturated making runoff more rapid. The
heaviest rains will be over the Hill Country to along and east of
the I-35 corridor today. Have issued a Flood Watch through 7 PM CDT
for those areas. Most models show the rains shifting to our western
areas on Sunday. There is a potential for another Flood Watch for
Sunday. The clouds and rain areas will conspire to keep daytime
temperatures below to well below early July averages.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 110 AM CDT Sat Jul 5 2025

The mid level feature remains in close proximity to generate showers
and isolated thunderstorms on Monday with a possibility of locally
heavy downpours. Have expanded the slight chances to most of our area
for Monday. Most models/ensembles show the Subtropical Ridge shoving
the mid level feature away from our area while bringing increased
subsidence and decreasing moisture levels to keep rainfall out of the
forecast for the remainder of this coming week. However, an inverted
trough moving in from the east may bring chances of showers and
isolated thunderstorms on Tuesday and Wednesday per GFS. Later
forecasts may introduce rain chances should this become a trend.
Increased sunshine leads to temperatures warming to near to slightly
above mid July averages.

&&

.AVIATION...
(06Z TAFS)
Issued at 1236 AM CDT Sat Jul 5 2025

A tricky and low confidence TAF period can be expected. Looking at
current radar obs there is a persistent cell just to the west of
KAUS. From this cell -RA is overspreading the site and expect that
to continue until at least 08Z if not longer. Expect MVFR to
continue overnight for all I-35 sites with the possibility of IFR by
11Z. Introduced TEMPOs tomorrow morning for this possibility with -TSRAs
and TEMPOs for KSAT and KSSF for -RA. -RA could continue through the
late morning and early afternoon for both sites as well thus have
added prevailing -RA until 19Z. Added PROB30s for KAUS based on
recent model trends for Saturday afternoon with possibility for more
-RA and even -TSRA for KSAT and KSSF as well. For KDRT expect mainly
VFR CIGs with TEMPO for early morning for possible MVFR CIGs before
returning to VFR conditions for rest of TAF period. All TAF sites are
expected to return to VFR by 23Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  73  92  73 /  70  20  20  10
Austin Bergstrom Intl Airport  85  73  91  72 /  60  20  20  10
New Braunfels Muni Airport     86  73  91  72 /  70  20  20  10
Burnet Muni Airport            81  72  88  71 /  70  30  20  10
Del Rio Intl Airport           97  75  91  75 /  10  20  40  10
Georgetown Muni Airport        82  72  89  72 /  70  20  10   0
Hondo Muni Airport             85  73  87  72 /  40  20  30  10
San Marcos Muni Airport        84  73  91  72 /  70  20  20  10
La Grange - Fayette Regional   87  73  93  73 /  50  10  10   0
San Antonio Intl Airport       85  74  90  74 /  60  20  30  10
Stinson Muni Airport           88  75  92  74 /  60  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Atascosa-Bandera-Bastrop-Bexar-
Blanco-Burnet-Caldwell-Comal-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Kendall-Kerr-Lee-Llano-Medina-Travis-Williamson-Wilson.

&&

Short-Term...04
Long-Term...04
Aviation...CJM

In the hours before

Local storm report, Jul 5, 3:42 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
342 AM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     Rain             5 NW Lago Vista         30.51N 98.04W
07/05/2025  M10.06 Inch      Travis             TX   Mesonet

            Measured by LCRA gauge in last 3-6 hours.

&&

JR
Local storm report, Jul 5, 3:44 AM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
344 AM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     Rain             8 SSW Bertram           30.64N 98.11W
07/05/2025  M8.39 Inch       Burnet             TX   Mesonet

            Measured by LCRA gauge in last 3-6 hours
            (5.82 was measured in just one hour).

&&

JR
Local storm report, Jul 5, 3:46 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
346 AM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     Rain             8 NNW Lago Vista        30.57N 98.04W
07/05/2025  M9.96 Inch       Travis             TX   Mesonet

            Measured by LCRA gauge in last 3-6 hours.

&&

JR
Local storm report, Jul 5, 3:53 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
353 AM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     Flash Flood      7 SSW Liberty Hill      30.58N 97.97W
07/05/2025                   Travis             TX   Emergency Mngr

            Water rescue taking place with 3 people
            stuck in their house and floodwaters rising.
            Nearby roadways are impassible, complicating
            the ability for rescuers to access the
            scene.

&&

JR
Local storm report, Jul 5, 4:26 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
426 AM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     Flash Flood      10 S Bertram            30.60N 98.09W
07/05/2025                   Burnet             TX   Emergency Mngr

            F.M. 1174 at Cow Creek flooded.

&&

JR
Local storm report, Jul 5, 4:29 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
429 AM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     Flash Flood      5 WSW Liberty Hill      30.64N 98.00W
07/05/2025                   Williamson         TX   Emergency Mngr

            Water rescue on CR 285, southwest of Liberty
            Hill. Water coming through first story
            windows of the house.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:00 PM CDTRiver Flood WarningEWXLlano13 hr
Jul 4, 9:27 PM CDTAreal Flood AdvisoryEWXBurnet, Travis85 min
Jul 4, 10:52 PM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Travis2 hr
Jul 5, 12:00 AM CDTFlash Flood Warning Considerable damage threatEWXTravis, Williamson3 hr
Jul 5, 12:41 AM CDTFlood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 15 more45 hr
Jul 5, 12:41 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatEWXTravis4 hr
Jul 5, 2:04 AM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Williamson4 hr
Jul 5, 2:47 AM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Travis, Williamson5 hr
Jul 5, 2:57 AM CDTRiver Flood WarningEWXWilliamson24 hr
Jul 5, 4:44 AM CDTFlash Flood Warning Considerable damage threatEWXBurnet4 hr
Jul 5, 6:40 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more3 hr
Jul 5, 8:16 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Gonzales, Guadalupe6 hr
Jul 5, 8:56 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell3 hr
Jul 5, 9:16 AM CDTFlash Flood Warning Considerable damage threatEWXWilliamson5 hr
Jul 5, 9:21 AM CDTFlash Flood Warning Considerable damage threatEWXGuadalupe5 hr
Jul 5, 9:46 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Hays6 hr
Jul 5, 10:19 AM CDTFlash Flood Warning Considerable damage threatEWXTravis9 hr
Jul 5, 10:32 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal5 hr
Jul 5, 11:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatEWXComal7 hr
Jul 5, 11:50 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal3 hr
Jul 5, 12:33 PM CDTRiver Flood WarningEWXComal, Guadalupe7 hr
Jul 5, 12:33 PM CDTRiver Flood WarningEWXComal, Guadalupe7 hr
Jul 5, 1:42 PM CDTFlash Flood Warning Considerable damage threatEWXBlanco, Burnet6 hr
Jul 5, 1:55 PM CDTAreal Flood AdvisoryEWXGuadalupe77 min
Jul 5, 2:04 PM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe3 hr
Jul 5, 2:20 PM CDTAreal Flood AdvisoryEWXBexar, Comal2 hr
Jul 5, 2:23 PM CDTAreal Flood AdvisoryEWXWilliamson97 min
Jul 5, 3:12 PM CDTFlash Flood Warning Considerable damage threatEWXBlanco, Burnet, Llano4 hr
Jul 5, 3:32 PM CDTAreal Flood AdvisoryEWXComal65 min
Jul 5, 3:35 PM CDTAreal Flood AdvisoryEWXBexar, Comal63 min
Jul 5, 3:39 PM CDTFlash Flood Warning Considerable damage threatEWXBurnet3 hr
Jul 5, 6:25 PM CDTAreal Flood AdvisoryEWXComal3 hr
Jul 5, 6:57 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
Jul 5, 6:59 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.